Some trace inequalities for operators in Hilbert spaces

[thumbnail of 1409.6295v1.pdf]
1409.6295v1.pdf (230kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Some trace inequalities for operators in Hilbert spaces. Kragujevac Journal of Mathematics, 41 (1). pp. 33-55. ISSN 1450-9628

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.5937/kgjmath1701033s
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords approximation theory and asymptotic methods ; superadditivity ; monotonicity ; associated functionals ; power series ; trace inequalities for matrices ; operator
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login